Alert archive / Kansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 13, NWS Goodland, KS

April 25, 2024Logan County, Wichita County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Apr 25, 2024, 5:18 PM CDT for Logan County, Wichita County, Kansas. It was in force for 42 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2024, 5:18 PM CDT (22:18 UTC)
Expired
Apr 25, 2024, 6:00 PM CDT
In force
42 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Logan County, KS, Wichita County, KS

The radar

The Goodland radar (KGLD), 94 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:30 PM CDTHAIL 2.55 Se Selkirk, KSReport with photo via social media of hail up to 2 1/2 inch.
Apr 25, 5:40 PM CDTHAIL 1Leoti, KSTime estimated via radar.
Apr 25, 5:40 PM CDTHAIL 1.755 S Russell Springs, KSTime estimated via radar.
Apr 25, 5:40 PM CDTHAIL 2.55 Nw Leoti, KSCorrects previous hail report from 5 NW Leoti. Reissued report. Report with photo via social media of hail up to 2 1/2 inch.
Apr 25, 5:44 PM CDTHAIL 2.52 Sse Russell Springs, KSCorrects previous hail report from 2 SSE Russell Springs. Time via radar.
Apr 25, 5:48 PM CDTHAIL 11 Ssw Russell Springs, KSTrained spotter reports hail ranging from pea size to quarter size.
Apr 25, 5:50 PM CDTHAIL 1.751 Sw Russell Springs, KSTrained spotter reports hail up to size of golf balls. Photos sent via social media.
Apr 25, 5:50 PM CDTHAIL 1.75Russell Springs, KSHail was ongoing at the time of the report.
Apr 25, 5:52 PM CDTHAIL 1Leoti, KSReport via social media with photo of quarter size hail in Leoti.
Apr 25, 5:53 PM CDTHAIL 2.52 Sse Russell Springs, KS
Apr 25, 5:55 PM CDTHAIL 2.25Leoti, KSDelayed report via social media with photos of estimated racquet ball sized spikey hail near Leoti.
Apr 25, 6:00 PM CDTHAIL 2.5Russell Springs, KSestimated time of report.
Apr 25, 6:06 PM CDTHAIL 1.513 Nne Selkirk, KSTrained spotter reports inch to 1 1/2 inch hail.
Apr 25, 6:06 PM CDTHAIL 1.7511 N Leoti, KSOngoing quarter to golf ball sized hail.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 2:53 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1058 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1058 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

426 
WUUS53 KGLD 252218
SVRGLD
KSC109-203-252300-
/O.NEW.KGLD.SV.W.0013.240425T2218Z-240425T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
518 PM CDT Thu Apr 25 2024

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Wichita County in west central Kansas...
  Southern Logan County in west central Kansas...

* Until 600 PM CDT.

* At 517 PM CDT, a severe thunderstorm was located over Leoti, moving
  northeast at 45 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will remain over mainly rural areas of
  Wichita and southern Logan Counties, including the following
  locations... Marienthal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CDT for west central
Kansas.

&&

LAT...LON 3836 10155 3897 10143 3886 10082 3883 10082
      3870 10094 3870 10113 3850 10113 3831 10131
TIME...MOT...LOC 2217Z 206DEG 38KT 3847 10136 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Wekesser
2 follow-up statements
912 
WWUS53 KGLD 252233
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
533 PM CDT Thu Apr 25 2024

KSC109-203-252300-
/O.CON.KGLD.SV.W.0013.000000T0000Z-240425T2300Z/
Wichita KS-Logan KS-
533 PM CDT Thu Apr 25 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WICHITA AND SOUTHERN LOGAN COUNTIES...

At 532 PM CDT, a severe thunderstorm was located over Leoti, moving
northeast at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Leoti, Russell Springs, and Marienthal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for west central
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3897 10143 3886 10082 3883 10082 3870 10094
      3870 10113 3850 10113 3832 10130 3838 10155
TIME...MOT...LOC 2232Z 203DEG 34KT 3848 10135 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Wekesser
958 
WWUS53 KGLD 252239
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
539 PM CDT Thu Apr 25 2024

KSC109-203-252300-
/O.CON.KGLD.SV.W.0013.000000T0000Z-240425T2300Z/
Wichita KS-Logan KS-
539 PM CDT Thu Apr 25 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR WICHITA AND SOUTHERN LOGAN COUNTIES...

At 539 PM CDT, a severe thunderstorm was located 5 miles northeast of
Leoti, moving northeast at 45 mph.

HAZARD...Golf ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Leoti, Russell Springs, and Marienthal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for west central
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3897 10143 3886 10082 3883 10082 3870 10094
      3870 10113 3850 10113 3836 10126 3840 10154
TIME...MOT...LOC 2239Z 206DEG 38KT 3855 10131 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Wekesser

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:13 PM CDT, 2 hours 5 minutes earlier. Its key messages:

  • Significant severe weather remains forecast for today (Thursday) with very large hail (1" - 3"+) and tornadoes (including the possibility of long-lived or significant tornadoes) as the main threats. The severe weather is forecast to impact the area during the afternoon and evening hours. There is a 10% chance that a cap or a different environmental factor will prevent severe weather.
  • A Red Flag Warning remains in effect Thursday for Kit Carson, Cheyenne [CO], Wallace, and Greeley counties during the afternoon and early evening hours.
  • Blowing dust chances have lowered, but could still see hazy skies and some degraded air quality this afternoon.
Area forecast discussion, Apr 25, 3:13 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
213 PM MDT Thu Apr 25 2024

.KEY MESSAGES...

- Significant severe weather remains forecast for today
  (Thursday) with very large hail (1" - 3"+) and tornadoes
  (including the possibility of long-lived or significant
  tornadoes) as the main threats. The severe weather is forecast
  to impact the area during the afternoon and evening hours.
  There is a 10% chance that a cap or a different environmental
  factor will prevent severe weather.

- A Red Flag Warning remains in effect Thursday for Kit Carson,
  Cheyenne [CO], Wallace, and Greeley counties during the
  afternoon and early evening hours.

- Blowing dust chances have lowered, but could still see hazy
  skies and some degraded air quality this afternoon.

&&

.UPDATE...
Issued at 210 PM MDT Thu Apr 25 2024

A Tornado Watch has been issued for most of the CWA until 3Z
tonight. Storms are starting to fire south of I-70 along the
KS/CO border and moving to the northeast. The main time for
severe storms will be between 22Z-03Z.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 1157 AM MDT Thu Apr 25 2024

Severe weather is expected across the Tri-State area this afternoon
into the overnight hours. The dryline looks to be setting up near I-
70 and Highway 27. Locations to the southwest of the line are drying
out as southerly winds will continue gusting above 25 MPH. Later
this afternoon, RH values behind the dryline will drop into the
lower teens. This will create critical fire weather conditions for
locations behind the dryline. A Red Flag Warning is still in effect
for the locations where prolonged critical fire weather conditions
are expected.

Blowing dust will also be possible (~15% chance) in locations along
and south of a line from Idalia, CO to Oakley, KS. Along the Kansas
Colorado border will see the best conditions for blowing dust.
Visibility reductions down to around 3 miles are possible in plumes
of blowing dust. Brown-out conditions cannot be ruled out near
source regions.

The dryline will be the trigger for the severe weather in the
evening. SPC has kept an Enhanced risk in the southeastern 1/3 CWA
for Thursday afternoon-night. This is based on a hatched/significant
hazard for 30% chance of hail and 10% chance of tornado. For this
event, the environment will be highly primed for tornado and hail
hazards. There is still a 10% chance that the cap will prevent any
storms from firing, but confidence is lowing due to clearing skies.
If the cap does break, isolated discrete to clusters of severe
storms will form and all hazards will be possible becoming a mess of
storms later on. The main hazards will be tornadoes and hail. The
entire Tri-State area will have potential to see severe weather, but
chances increase in the Enhanced risk area.

Storms are expected to start firing around 19-21Z with the highlight
of the severe storms being 22Z-03Z. The prime location for the
severe storms will be in the Enhance risk area and the storms will
move to the northeast. After 03Z, the severe weather threat will
lower over the following 9 hours. During this time, we will begin to
get the wrap-around precipitation from the northwest. These are
expected to just be showers with a few weak thunderstorms embedded
within. Less than 0.5 inches of QPF is expected with this system
with most of that falling north of highway 36.

As the low pressure system leaves the area on Friday, strong
northwesterly winds are expected to follow. Gusts up to 40 kts are
already expected due to the pressure rises.

Temperatures overnight tonight will cool to the upper 40s. High
temperatures tomorrow will warm into the upper 60s and the southern
CWA reaching into the mid to upper 70s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 101 PM MDT Thu Apr 25 2024

Friday evening, split flow will be in place over the western have of
the nation.  A broad upper trough will extend west to east from the
West Coast to western Iowa and south into the Desert Southwest. The
northern split will cut north through the Bighorn Mountains of
Wyoming and up into Big Sky Country (Montana).  The southern split
will be the main concern for the Tri-State area a series of systems
moves through the region over the weekend.  Friday evening, a closed
low will continue to lift to the northeast, up into north central
Nebraska and the East River portion (East of the Missouri River) of
South Dakota.  As this system moves out of the region, expect wrap
around moisture on the back side of the system.  For the
evening/overnight hours, precipitation chances (20-40%) will be
limited to areas mainly along and west of Highway 27.

The concern over strong to severe thunderstorms across the Tri-State
area remains for Saturday.  A second low pressure system north of
the Four Corners region will move into eastern Colorado and western
Kansas during the day on Saturday.  Precipitation chances will
increase west to east across the region, with rain chances likely,
in the afternoon and evening, particularly in eastern Colorado and
areas along and north of Interstate 70.

As far as the severe weather threat for Saturday, a few strong to
severe thunderstorms will be possible for the CWA in the afternoon.
A boundary will be set up from southwestern Kansas to northeastern
Kansas.  This boundary will cut across the southeastern portions of
the CWA, with a dryline extending south into Oklahoma and Texas.
CAMs are showing potential for some storms firing up along the
boundary and moving to the north through the CWA as the low tracks
to the north northeast through the day.  Models are already showing
possibility of SBCAPE values of over 1000 J/kg and MLCAPE values of
over 1200 J/kg in the area along the boundary as it lifts north
into the area. A jet streak will also be moving over the region
during the day on Saturday. Right now, the worst threat looks
to be to the southeast of our area in the warm sector and ahead
of the dryline. A slight shift northward of the system's
expected track could potentially bring additional concerns for
severe weather to the area. With all of that being said, I wish
everyone in the path of severe weather the next few days, Qapla'
(good luck or success).

Saturday evening into Sunday afternoon, chances for precipitation
will gradually decrease from south to north.  The other concern with
this system will be the potential rainfall amounts.  The area has
been fairly dry recently.  However, thunderstorms moving through the
region today could bring a few tenths of rainfall to the
region. Paired with decent soundings and QPF values nearing an
inch in areas north of I-70, hydro concerns may be an issue.

Westerly flow sets up Monday and Tuesday, with dry conditions
expected.  Temperatures will return to the 70s and 80s on Tuesday
and Wednesday.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1123 AM MDT Thu Apr 25 2024

Strong to significantly severe storms are expected to impact the
region tonight and could to reduce categories at both KGLD and
KMCK. Stratus will continue to impact both sites over the next
few hours, at least. Clearing is occurring at KGLD and
approaching KMCK. Around 21Z is when storms are expected to
start firing and last into the night, however lingering showers
and storms will last throughout the night and into tomorrow
morning. A low pressure system will be moving through and cause
winds to become northwesterly overnight. Strong winds are
expected tomorrow from the northwest and gusty winds will
continue today.

&&

.HYDROLOGY...
Issued at 252 AM MDT Thu Apr 25 2024

Portions of the Tri State region could see some potentially
impactful precipitation from showers and thunderstorms over an 84-
hour period starting today and going late into the upcoming weekend.
These chances will come in two rounds, one Thursday/Thursday night
and the other this weekend. Precipitation amounts will be highly
dependent on track and movement and overall coverage.

Rainfall totals that are currently forecasted during this time have
around a half inch or less south and east of a line from Hill City
to Colby, Kansas and southwest to the Tribune area. North and west
of this line, up to 0.80" to a localized 1.60" is possible. The
highest totals are currently focused west of a line from Burlington
Colorado to McCook Nebraska.

Area soils are pretty dry at this time and should be able to handle
around 1 to 2 inch rainfall, but will have to be monitored for
potential for any training of storms in localized areas, especially
for areas that may have seen a lot of rain today/tonight and may see
more storms over the weekend.

There are currently no Flood Watches in effect.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Red Flag Warning until 8 PM MDT this evening for KSZ027-041.
CO...Red Flag Warning until 8 PM MDT this evening for COZ253-254.
NE...None.

&&

UPDATE...CA
SHORT TERM...CA
LONG TERM...Wekesser
AVIATION...CA
HYDROLOGY...JN
Hazardous weather outlook, Apr 25, 4:58 PM CDT, 20 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
358 PM MDT Thu Apr 25 2024

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-262200-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
358 PM MDT Thu Apr 25 2024 /458 PM CDT Thu Apr 25 2024/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A Tornado Watch remains in effect for the entire Tri-State area
until 9 pm MDT, 10 pm CDT this evening.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY...

A few severe thunderstorms capable of producing large hail are
possible Saturday afternoon and evening, mainly in northwest Kansas.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe or significant weather
to the National Weather Service in Goodland via social media or
telephone.

Vincent

In the hours before

Local storm report, Apr 25, 4:49 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
349 PM MDT Thu Apr 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     Funnel Cloud     12 SSE Wheeler          39.60N 101.64W
04/25/2024                   Cheyenne           KS   Storm Chaser

            Funnel Cloud lasted about 1.5 min. Location
            via radar.

&&

KMK
Local storm report, Apr 25, 4:52 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
352 PM MDT Thu Apr 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     Tornado          12 SSE Wheeler          39.60N 101.64W
04/25/2024                   Cheyenne           KS   Storm Chaser

            Short lived rope tornado reported with a
            duration of 5 minutes. Time and location via
            radar.

&&

KMK
Local storm report, Apr 25, 4:53 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
353 PM MDT Thu Apr 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Tornado          10 SSW Bird City        39.61N 101.59W
04/25/2024                   Cheyenne           KS   Newspaper

            Media reported a tornado east of HWY 27 & B.
            Location estimated based on radar. It lasted
            about 2-3 minutes.

&&

CA
Local storm report, Apr 25, 5:05 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
405 PM MDT Thu Apr 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     Hail             6 N Parks               40.12N 101.74W
04/25/2024  E1.00 Inch       Dundy              NE   Public

            The public reported 1 inch diameter hail 5N
            2E of Parks. The hail is ongoing.

&&

CA
Local storm report, Apr 25, 5:17 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Goodland KS
417 PM MDT Thu Apr 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     Hail             Leoti                   38.48N 101.36W
04/25/2024  E0.88 Inch       Wichita            KS   Public

            The public submitted a photo of nickel sized
            hail in Leoti.

&&

CA
Local storm report, Apr 25, 5:18 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
418 PM MDT Thu Apr 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Hail             2 NNW Blakeman          39.84N 101.13W
04/25/2024  M1.50 Inch       Rawlins            KS   Trained Spotter

            Trained spotter reports 1 3/8 inch diameter
            hail.

&&

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:07 AM CDTSpecial Weather StatementGLDRawlins38 min
Apr 25, 3:56 AM CDTSpecial Weather StatementGLDNorton34 min
Apr 25, 3:27 PM CDTSevere Thunderstorm WarningGLDSherman63 min
Apr 25, 4:16 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman59 min
Apr 25, 4:24 PM CDTSevere Thunderstorm WarningGLDCheyenne66 min
Apr 25, 4:31 PM CDTSevere Thunderstorm WarningGLDRawlins, Thomas59 min
Apr 25, 4:45 PM CDTTornado WarningGLDCheyenne, Rawlins33 min
Apr 25, 5:16 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins59 min
Apr 25, 5:20 PM CDTSevere Thunderstorm WarningGLDRawlins55 min
Apr 25, 5:27 PM CDTSevere Thunderstorm WarningGLDLogan, Rawlins, Sheridan, Thomas63 min
Apr 25, 5:36 PM CDTSevere Thunderstorm WarningGLDRawlins, Thomas39 min
Apr 25, 5:49 PM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita56 min
Apr 25, 6:04 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita26 min
Apr 25, 6:08 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas37 min
Apr 25, 6:14 PM CDTSevere Thunderstorm WarningGLDRawlins, Thomas61 min
Apr 25, 6:23 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins37 min
Apr 25, 6:30 PM CDTSevere Thunderstorm WarningGLDLogan, Thomas30 min
Apr 25, 6:44 PM CDTSevere Thunderstorm WarningGLDCheyenne, Logan, Rawlins, Sherman, Thomas, Wallace61 min
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas, Wichita49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.